Saturday, July 4, 2009

Accutane Day 39

I know i know, Ive been gone for two weeks, blah blah blah, but ill update you guys about that in a video later.
This is about my accutane.

Accutane Day 39
July 4th
80mg per day






sparatical places on my cheek and jawline


still on chin and less on cheeks



chin, jawline, cheeks




Idk, If you can tell, but in my opinion it looks a lot better. The doctor says the first month is the worse, a lot of the redness in the picture is scarring; so im happy ive gotten past that. Im now breaking out on my jawline a lot and ive never broken out there. There are no HUGE blemishes right now, just little ones.

My dose has doubled to 40mg in the morning and 40mg at night-which comes with double the symptons.


Some symptoms im seeing:

-Sun sensitivity: im not sunburnt at all even after camp..but its really wierd cause sometimes i feel like i am, when i get in the shower i get the feeling that my skin is sunburnt even though its not..its wierd

-Skin sensitivity: sometimes when i scratch my neck it will hurt for a couple minutes, its really wierd

-Back aches: This has kinda gone away but the first week of camp i would be sitting up in my bunk and then when i would lay down to sleep my lower back would get a lot of pain! it would go away in one minute about..but it was really wierd and it hurt

-Im also starting to get acne on my back. I would never get that before accutane, and especially when i doubled my dose, it got worse. I showed my derm and he said that that sometimes happens with the treatment, but it should go away in a couple months...but i hate it lol.

-I have dry patches on my skin and my lips are super dry..but thats the usual.


Ok so thats it, otherwise things are going pretty well.
Thank you all for reading

5 comments:

Anonymous said...

Claire, happy to hear that you're back! Acne and treatment sucks, but whenever I feel bad about it, I just try to think about things about I like about myself, etc. But your skin does look better :D Congrats.

Arthur said...

Accutane doesn't work is only another scam, is like those free viagra samples on T.V so be careful sweety.

Arleen said...
This comment has been removed by the author.
Arleen said...

It's true that acuttane can cause Osteoporosis years later ?

Anonymous said...

Your really hot

tracker